# SDR 9704809948

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE EXTERIOR HANDLE FROM CLIPS AND TO RELEASE THE TAILCONE.  ALSO FOUND CABLES FRAYED IN FOUR LOCATIONS.  REPLACED CABLES, ADJUSTED CLIPS AND RIGGED RELEASE SYSTEM.
